# SDR IPXA11165627

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIVERSION - AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT FL330.  AVIONICS COMPT. SMOKE DETECTION ADJ & TEST IAW AMM 26-15-00-05. TEST GOOD, NO FAULTS PRESENT. NO SMOKE OR HYD FLUID OR OIL SMELL.  R & R DET 11WA MAIN BAY IAW AMM 26-15-12-04 & TEST AMM 26-15-00-05. TEST GOOD.
